MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE PRIME CCS ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORP. STAT PROFILE PRIME CCS ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Model Number 53657
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the device is still in use and is not available for return.An investigation is currently underway based on the information provided and a device history record (dhr) review has been requested as well as testing of the sensor card retains.A supplemental report will be submitted upon completion.
 
Event or Problem Description
Customer reported on (b)(6) 2020 that pco2 patient results obtained on a nova prime ccs comp w/scanner analyzer sn (b)(4) were high compared to their lab analyzer.
 
Additional Manufacturer Narrative
Additional and corrected information: b4, g6, h1, h2, h6, h10.The database from the suspect analyzer was received from the nova distributor on 28sep2020 for evaluation.A device history record (dhr) review has been requested and the evaluation of the database is currently underway.Upon completion of this investigation a final report will be provided.
 
Additional Manufacturer Narrative
Corrected and additional information: b4, g6, h1, h2, h3, h4, h6, h10.Udi: (b)(4).As reported by the customer, the patient had discrepant high pco2 results.An investigation was completed and concluded that the retained sensor cartridges from lot 20119024 met performance criteria and that the complaint could not be reproduced.A review of the customer database for prime ccs comp analyzer, sn: (b)(6), determined that the qc and slope values were within established ranges.Three drift errors were observed the day before the high pco2 result, this does not indicate issue with either the analyzer or the card.A device history record (dhr) reviews for the analyzer and reported sensor card lots were performed by the investigator.The reviews included an assessment of the production, testing, and release of the products.No abnormalities or concerns were observed; the dhrs indicated that the released product met all specifications.An evaluation of the customer database did not reveal any issue with either the analyzer or the card.A capa is not required as a result of this investigation because the issue could not be reproduced.The root cause for this is undetermined.The cause(s) of the difficulty reported by the customer could not be determined.Trends will be monitored for this or similar complaints.
 
Additional Manufacturer Narrative
Additional and corrected information: b4, g6, h1, h2, h6, h10.The database from the suspect analyzer was received from the nova distributor on 28sep2020 for evaluation.A device history record (dhr) review has been requested and the evaluation of the database is currently underway.Retained sensor cartridges lot number 20119024 are being tested with patient whole blood samples over a time period of 13 days.Upon completion of this investigation a final report will be provided.

Brand Name
STAT PROFILE PRIME CCS ANALYZER SYSTEM
Common Device Name
BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02454 9141
MDR Report Key10601007
Report Number1219029-2020-00046
Device Sequence Number16464141
Product Code CHL
UDI-Device Identifier00385480536578
UDI-Public00385480536578
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K141907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53657
Device Catalogue Number53657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/08/2020
09/08/2020
09/08/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/28/2020
11/23/2020
12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1